PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Diophantine equations defined by binary quadratic forms over rational function fields

Volume 196 / 2020

Chang Lv Acta Arithmetica 196 (2020), 35-51 MSC: Primary 11E12, 11D57, 11R58; Secondary 14L30, 11R37. DOI: 10.4064/aa190404-8-12 Published online: 10 June 2020

Abstract

We study the “imaginary” binary quadratic form equations $ax^2+bxy+cy^2+g=0$ over $k[t]$ in rational function fields, showing that a condition on the Artin reciprocity map is the only obstruction to the local-global principle for integral solutions of the equation.

Authors

  • Chang LvState Key Laboratory of Information Security
    Institute of Information Engineering
    Chinese Academy of Sciences
    Beijing 100093, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image